# SDR SWAA2025033104417

- Difficulty date: March 12, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK STIFFENER AT STA 706+8; WL 200; RBL 62.<[01] REMOVAL OF CORROSION ON PRESSURE DECK STIFFENER AT STA 706+8; WL 200; RBL 62 ACCOMPLISHED ON WIP 1; EA 25-153-00668.;[02] REPAIRED PRESSURE DECK STIFFENER AT STA 706+8; WL 200; RBL 62 IAW EA 25-153-00668;[03] CORRECTIVE ACTION ITEM 2 VERIFIED; CARD COMPLETE.
